# SDR YENA2020081700430

- Difficulty date: August 16, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 2640
- Aircraft time: 57,767 hours, 20,744 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK INDICATION ON EMERGENCY EXIT DOOR 843 LOCATED ON FRAME SEGMENT ( 1) 10 INCHES TO AFT UPPER CORNER PASSENGER CABIN (1 EA) (CRACK LENGT H: 0.175INCHES APPROX); (RESOLVED ON W/O: 1041666 TASKCARD: NR-00012 ) REFERENCE AEROMAN NR W/O#2020-113/1 WCC#2020-239795. R & R FRAME SEGMENT ON EMERGENCY EXIT DOOR 843 I.A.W. EC NO. A320-52-1144-02 AND SB NO: A320-52-1144
